Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5 Publications
2024 | Journal Article | LibreCat-ID: 49905
Ma, Yulai, et al. “Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs.” Combinatorica, vol. 44, Springer Science and Business Media LLC, 2024, pp. 429–40, doi:10.1007/s00493-023-00078-9.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 46256
Ma, Yulai, et al. “Pairwise Disjoint Perfect Matchings in R-Edge-Connected r-Regular Graphs.” SIAM Journal on Discrete Mathematics, vol. 37, no. 3, Society for Industrial & Applied Mathematics (SIAM), 2023, pp. 1548–65, doi:10.1137/22m1500654.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 34042
Li, Jiaao, et al. “Nowhere-Zero 3-Flows in Toroidal Graphs.” Journal of Combinatorial Theory, Series B, vol. 153, Elsevier BV, 2021, pp. 61–80, doi:10.1016/j.jctb.2021.11.001.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 32810
Li, Jiaao, et al. “On 3-Flow-Critical Graphs.” European Journal of Combinatorics, vol. 100, 103451, Elsevier BV, 2021, doi:10.1016/j.ejc.2021.103451.
LibreCat
| DOI